# SDR USAA060734

- Difficulty date: May 30, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N223US
- Make and model: Boeing 737201
- Aircraft serial: 21665
- Aircraft time: 37,972 hours, 37,972 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LBL 33, BETWEEN BS 324-345 CORRODED.  FABRICATED AND INSTALLED REPLACEMENT PART PER SRM 53-00-51, 51-40-05, 51-40-02, DEFECT SIZE: .3"L BY 1.0" W BY .015"D.
